# SDR 2002FA0000675

- Difficulty date: April 2, 2002
- Submitted: May 23, 2002
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: FV353500101
- Part serial: A120315
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED, MFG RECOMMENDED CELL PRESSURE TEST.
